# SDR ASAA2023040242682

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,159 hours, 11,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin Passe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS ON L/H SIDE ARE INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY OVERWING LIGHTS AT L/H MAIN CABIN IAW B737-800 AMM 33-51-06-960-805.
